Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 88, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Sep 23, 2006, 3:02 PM CDT for Green County, Taylor County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2006, 3:02 PM CDT (20:02 UTC)
- Expired
- Sep 23, 2006, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Green County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 81 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 4:06 PM CDT | FLOOD | Summersville, KY | MINOR FLOODING ON ROADS AND STREAMS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -276 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 232006
FFWLMK
KYC087-217-232300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 PM CDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 600 PM CDT(700 PM EDT)
* AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER GREEN AND MUCH OF
TAYLOR COUNTIES. THE STORMS ARE MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CAMPBELLSVILLE
ADDITIONAL HEAVY RAINFALL IS LIKELY OVER GREEN AND TAYLOR COUNTIES
THROUGH ABOUT 500 PM EDT (400 PM CDT). THIS RAIN...COMBINED WITH
SATURATED SOILS FROM VERY HEAVY RAIN LAST NIGHT...COULD CAUSE FLASH
FLOODING OF ROADS...LOW LYING AREAS AND CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS
CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS.
LAT...LON 3741 8568 3716 8571 3712 8551 3740 8507
3746 8555
$$
TWF1 follow-up statement
000
WGUS73 KLMK 232124
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
519 PM EDT SAT SEP 23 2006
KYC087-217-232300-
TAYLOR KY-GREEN KY-
419 PM CDT SAT SEP 23 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT (700 PM
EDT) FOR GREEN AND TAYLOR COUNTIES...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE RAIN...HEAVY AT TIMES...OVER MUCH OF SOUTH CENTRAL KENTUCKY
INCLUDING GREEN AND TAYLOR COUNTIES. THE RAIN WILL CONTINUE OVER
THESE COUNTIES THROUGH ABOUT 630 PM EDT. THIS RAIN...COMBINED WITH
SATURATED GROUND FROM PREVIOUS HEAVY RAINS...COULD CAUSE FLOODING OF
ROADS...LOW LYING AREAS...AND CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND IF NEEDED.
LAT...LON 3741 8568 3716 8571 3712 8551 3740 8507
3746 8555
$$
TWFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 2:20 PM CDT, 42 minutes earlier.
Area forecast discussion, Sep 23, 2:20 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT SAT SEP 23 2006
.SHORT TERM (TONIGHT-SUNDAY NIGHT)...
SQ LINE MAKING QUICK PROGRESS THROUGH THE LMK CWA THIS AFTN...WELL
AHEAD OF SFC COLD FRONT WHICH IS BACK OVER ERN MO/AR AS OF 19Z.
CONVECTION FROM LAST NIGHT/THIS MORNING HAD LARGELY STABILIZED THE
AIRMASS OVER MUCH OF CNTRL KY...BUT WITH SLY WINDS AHEAD OF SFC
FRONT...AIRMASS IS RECOVERING QUICKLY OVER CNTRL KY WITH SB CAPES
NEAR 2000 J/KG ALONG KY/TN LINE AS OF 19Z AND SUNNY SKIES UP TO NEAR
LEX/FFT AREAS. SVR THREAT CONTINUES OVER MUCH OF CNTRL KY WITH
PRIMARILY STRAIGHT-LINE WINDS AND FREQ LIGHTNING...BUT AN ISLTD
TORNADO NOT OUT OF THE QUESTION GIVEN FAIRLY HIGH 0-1KM SR HELICITY
VALUES (300+ AS OF 19Z).
GIVEN WIDESPREAD EXCEPTIONAL RAINS LAST NIGHT (4-6...LOCALLY
7+)...ANY ADDITIONAL TSRA EVEN FROM A QUICK MOVING SQ LINE...WILL
CREATE OR REINTENSIFY FLOODING PROBLEMS. SOME AREAS OF TRAINING
CELLS WHERE LINE IS MORE ORIENTED NE-SW. IN FACT LOOKING AT REGIONAL
RADAR MOSAICS BACK INTO AR/TN...CELLS IMMEDIATELY ALONG/BEHIND THE
LINE ARE EXHIBITING TRAINING CHARACTERISTICS. THIS SUGGESTS THAT
WELL BE DEALING WITH THIS LINE OF STORMS AND ASSOC STRATIFORM RAIN
THROUGH AT LEAST 21-22Z LATE THIS AFTN. ANOTHER 1-2 OF RAIN IS
LIKELY.
AFTERWARDS...FCST CENTERS AROUND POTENTIAL REDEVELOPMENT OF A 2ND
AREA OF PRECIP RIGHT ALONG THE COLD FRONT. BOTH GFS/NAM PRODUCE A
LINEAR BAND OF LIFT ALONG THE FRONT AS IT PROGRESSES EAST OF THE
MISS RIVER AROUND/AFTER 0Z. AS A RESULT WILL KEEP A HIGH POPS IN FOR
THE EARLY/MID EVE HOURS...TAPERING OFF TO LOW CHC BY AROUND DAYBREAK
SUNDAY AS SIGNIFICANTLY DRIER 700MB AIR ADVECTS IN BEHIND THE FRONT.
CONFIDENCE IN TONIGHT PERIOD OF THE FCST IS SOMEWHAT LOW DUE TO
UNCERTAINTY IN CONVECTIVE REDEVELOPMENT. AIRMASS WILL BE STABILIZED
AFTER THIS 1ST LINE OF STORMS...SO SVR THREAT WITH ANY ADDITIONAL
CONVECTION THIS EVE/TONIGHT IS QUESTIONABLE. GIVEN THREAT FOR
ADDITIONAL RAINFALL THROUGH TONIGHT...WILL CONTINUE FLASH FLOOD
WATCH THROUGH CURRENT EXPIRATION TIME OF 12Z/SUN.
HIGH PRES OVERSPREADS THE REGION SUN-SUN NIGHT. EVEN WITH DRIER AIR
ALOFT...MODEL FCST SOUNDINGS INDICATE GOOD POTENTIAL FOR A SCT-BKN
STRATUCU DECK TO AFFECT THE CWA THROUGH LATE AFTN SUNDAY. COOL
TEMPS...WITH SOME UPPER 40S POSSIBLE SUN NIGHT IN LOW SPOTS/VALLEYS
IF SKIES CLEAR OUT SUFFICIENTLY.
CS
.LONG TERM (MONDAY-SATURDAY)...
DUE TO ONGOING SVR WX/FLOODING...HAVE NOT MADE ANY CHANGES TO THIS
SECTION OF THE FORECAST. LATER SHIFTS WILL MAKE A MORE COMPLETE
ANALYSIS OF LONG TERM FORECAST AFTER WX SETTLES DOWN. LATEST
GUIDANCE DOES INDICATE A DRY PERIOD MON THROUGH WED. PREVIOUS FCST
DISCUSSION FOLLOWS:
NOT REALLY CANADIAN AIR BUT PACIFIC BEHIND THIS SYSTEM SO TEMPS WILL
BE NEAR OR ONLY A LITTLE BELOW SEASONAL NORMALS FOR THIS TIME OF
YEAR (THROUGH WEDNESDAY).
DURING THE LATE WEDNESDAY AND THURSDAY TIME FRAME...THE LATEST
MODELS (FROM FRIDAY) TO VARYING DEGREES ARE INDICATING THAT A RATHER
STRONG TROUGH WILL DROP SOUTHEAST INTO THE GREAT LAKES REGION AND
FORCE A COLD FRONT ACROSS THE REGION. ITS STILL TOO EARLY TO REALLY
SETTLE ON JUST HOW MUCH CANADIAN AIR WILL DROP SOUTHWARD WITH THIS
SYSTEM. FOR NOW WILL KEEP THE CURRENT FCST TRENDS FOR LATE IN THE
WORKWEEK. --21
CS
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KYZ023-KYZ024-
KYZ025-KYZ026-KYZ027-KYZ028-KYZ029-KYZ030-KYZ031-KYZ032-
KYZ033-KYZ034-KYZ035-KYZ036-KYZ037-KYZ038-KYZ039-KYZ040-
KYZ041-KYZ042-KYZ043-KYZ045-KYZ046-KYZ047-KYZ048-KYZ049-
KYZ053-KYZ054-KYZ055-KYZ056-KYZ057-KYZ061-KYZ062-KYZ063-
KYZ064-KYZ065-KYZ066-KYZ067-KYZ070-KYZ071-KYZ072-KYZ073-
KYZ074-KYZ075-KYZ076-KYZ077-KYZ078-KYZ081-KYZ082.
IN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ076-INZ077-
INZ078-INZ079-INZ083-INZ084-INZ089-INZ090-INZ091-INZ092.
&&Hazardous weather outlook, Sep 23, 10:00 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK... NATIONAL WEATHER SERVICE LOUISVILLE KY 1100 AM EDT SAT SEP 23 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-240830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1100 AM EDT SAT SEP 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. ...SERIOUS FLOODING POSSIBLE THROUGH TONIGHT... ...RISK OF SEVERE STORMS OVER THE AREA THROUGH THIS EVENING... .DAY ONE...TODAY AND TONIGHT. WIDESPREAD FLOODING WILL CONTINUE THROUGH TONIGHT AS THUNDERSTORMS TRAIN ACROSS THE OUTLOOK AREA...PRODUCING EXCESSIVE RAINFALL. ADDITIONAL RAINFALL OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLY EXCEEDING 4 INCHES...IS EXPECTED THROUGH TONIGHT RESULTING IN CONTINUED MAJOR FLOODING OF SMALL CREEKS AND STREAMS AND EVENTUAL FLOODING OF RIVERS AS WELL. MANY ROADS WILL REMAIN CLOSED DUE TO HIGH WATER OR BECOME CLOSED. FLOODING ACROSS LOW LYING AREAS WILL WORSEN RESULTING IN ADDITIONAL EVACUATIONS OF PEOPLE FROM THEIR HOMES. IF YOU LIVE NEAR A STREAM OR A RIVER PRONE TO RAPID RISES OR IN A LOW LYING AREA...YOU WILL LIKELY BE FLOODED OUT BY TONIGHT. AHEAD OF A COLD FRONT...A FAST MOVING SQUALL LINE CURRENTLY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS IS FORECAST TO MOVE INTO THE OUTLOOK AREA AFTER AROUND 1 OR 2 PM EDT. THESE STORMS HAVE THE CAPABILITY OF BECOMING SEVERE...WITH THE HIGHEST THREAT OVER SOUTHERN KENTUCKY WHERE THE AIRMASS HAS THE BEST CHANCE OF BECOMING DESTABILIZED. THERE IS A CHANCE THAT A SECOND SQUALL LINE MAY FORM LATER RIGHT ALONG THE COLD FRONT. SHOULD IT DEVELOP...THIS LINE OF STORMS WOULD AFFECT THE OUTLOOK AREA SOMETIME THIS EVENING INTO THE EARLY OVERNIGHT HOURS...WITH SEVERE WEATHER POSSIBLE ALONG WITH HEAVY RAINS. THE PRIMARY SEVERE WEATHER THREATS WITH BOTH OF THESE EVENTS ARE FROM DAMAGING STRAIGHT LINE WINDS AND FREQUENT LIGHTNING. AN ISOLATED TORNADO CANNOT BE RULED OUT AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY AS ANOTHER COLD FRONT AFFECTS THE REGION. .SPOTTER INFORMATION STATEMENT... THE NEED FOR SPOTTERS WILL CONTINUE TODAY AND TONIGHT TO REPORT ON THIS SERIOUS FLOODING SITUATION AS WELL AS POTENTIAL DAMAGING WINDS LATE TODAY AND TONIGHT. MONITOR THE LATEST FORECASTS ON NOAA ALL-HAZARDS RADIO OR ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. CS
In the hours before
Local storm report, Sep 23, 2:24 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 PM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM FLASH FLOOD LEITCHFIELD 37.48N 86.29W
09/23/2006 GRAYSON KY LAW ENFORCEMENT
NUMEROUS ROADS WERE CLOSED COUNTYWIDE DUE TO HIGH WATER.
&&
CROWLocal storm report, Sep 23, 2:28 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD NEW ALBANY 38.30N 85.83W
09/23/2006 FLOYD IN EMERGENCY MNGR
WATER REPORTED OVER MANY ROADS.
0310 PM FLASH FLOOD BROOKS 38.07N 85.72W
09/23/2006 BULLITT KY EMERGENCY MNGR
6 INCHES OF WATER REPORTED AT OLD PRESTON HWY AT ZONETON
ROAD. WATER OVER THE ROAD AT HWY 480 BETWEEN MILE MARKER
9 AND 10.
&&
MASSpecial weather statement, Sep 23, 2:30 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT SAT SEP 23 2006 KYZ063-064-232030- GREEN-HART- 230 PM CDT SAT SEP 23 2006 ...THUNDERSTORMS WITH HEAVY RAIN OVER HART COUNTY HEADED EAST... AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF MUNFORDVILLE TO MUNFORDVILLE TO 10 MILES SOUTHWEST OF MUNFORDVILLE... AND MOVING EAST AT 40 TO 50 MPH. THESE STORMS MAY CAUSE A BRIEF PERIOD OF GUSTY WINDS UP TO 40 MPH. IN ADDITION...VERY HEAVY RAINFALL WITH RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE LIKELY WITH THESE STORMS. THE STORMS WILL MOVE EAST INTO GREEN COUNTY AROUND 245 PM CDT REACHING GREENSBURG AROUND 300 PM CDT. OTHER THUNDERSTORMS WITH HEAVY RAIN ALSO WILL AFFECT HART AND GREEN COUNTIES THROUGH ABOUT 400 PM CDT. THE RAIN MAY PRODUCE FLOODING OF ROADS...LOW LYING AREAS...AND CREEKS AND STREAMS. DO NOT DRIVE YOUR CAR ACROSS ROADS WHICH ARE FLOODED. IF FLOODING IS OBSERVED...REMEMBER TO TURN AROUND...DONT DROWN. TWF
Local storm report, Sep 23, 2:31 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD ELIZABETHTOWN 37.70N 85.87W
09/23/2006 HARDIN KY AMATEUR RADIO
WATER REPORTED OVER THE ROAD AT MANY LOCATIONS
COUNTYWIDE.
&&
MASSpecial weather statement, Sep 23, 2:46 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 346 PM EDT SAT SEP 23 2006 KYZ041>043-048-049-056-057-232015- BOURBON-CLARK-FAYETTE-GARRARD-JESSAMINE-MADISON-NICHOLAS- 346 PM EDT SAT SEP 23 2006 ...A LINE OF STRONG STORMS WITH VERY HEAVY RAINFALL WILL MOVE EAST OF INTERSTATE 75 INTO THE BLUEGRASS REGION... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF CARLISLE TO DANVILLE...OR ALONG A LINE EXTENDING FROM 21 MILES WEST OF FLEMINGSBURG TO 26 MILES NORTH OF LIBERTY...AND MOVING EAST AT 25 MPH. TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR PARIS BY 355 PM EDT. NEAR WINCHESTER BY 410 PM EDT NEAR RICHMOND BY 415 PM EDT IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JSD
Local storm report, Sep 23, 2:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM FLASH FLOOD TELL CITY 37.95N 86.76W
09/23/2006 PERRY IN BROADCAST MEDIA
NUMEROUS ROAD FLOODED
&&
MASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:25 PM CDT | Flash Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 65 min |
| Sep 22, 7:48 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 27 min |
| Sep 22, 8:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin | 40 min |
| Sep 22, 8:35 PM CDT | Flash Flood Warning | LMK | Breckinridge, Hardin | 55 min |
| Sep 22, 9:31 PM CDT | Flash Flood Warning | LMK | Hardin | 59 min |
| Sep 22, 9:52 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 23 min |
| Sep 22, 10:14 PM CDT | Flash Flood Warning | LMK | Nelson, Washington | 91 min |
| Sep 22, 10:28 PM CDT | Flash Flood Warning | LMK | Jefferson | 2 hr |
| Sep 22, 11:21 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 24 min |
| Sep 22, 11:25 PM CDT | Flash Flood Warning | LMK | Oldham, Shelby | 3 hr |
| Sep 22, 11:36 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 39 min |
| Sep 22, 11:53 PM CDT | Flash Flood Warning | LMK | Franklin, Scott | 3 hr |
| Sep 23, 12:17 AM CDT | Flash Flood Warning | LMK | Butler | 3 hr |
| Sep 23, 12:47 AM CDT | Flash Flood Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Nicholas, Woodford | 118 min |
| Sep 23, 1:03 AM CDT | Flash Flood Warning | LMK | Anderson | 117 min |
| Sep 23, 1:25 AM CDT | Flash Flood Warning | LMK | Edmonson | 2 hr |
| Sep 23, 2:30 AM CDT | Severe Thunderstorm Warning | LMK | Adair | 30 min |
| Sep 23, 2:40 AM CDT | Severe Thunderstorm Warning | LMK | Russell | 35 min |
| Sep 23, 2:46 AM CDT | Flash Flood Warning | LMK | Warren | 119 min |
| Sep 23, 2:55 AM CDT | Flash Flood Warning | LMK | Logan | 2 hr |
| Sep 23, 3:01 AM CDT | Flash Flood Warning | LMK | Madison | 119 min |
| Sep 23, 7:04 AM CDT | Flash Flood Warning | LMK | Logan | 3 hr |
| Sep 23, 11:35 AM CDT | Severe Thunderstorm Warning | LMK | Hancock | 40 min |
| Sep 23, 11:55 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Meade, Ohio | 50 min |
| Sep 23, 12:07 PM CDT | Flash Flood Warning | LMK | Jefferson | 5 hr |
| Sep 23, 12:44 PM CDT | Flash Flood Warning | LMK | Oldham, Shelby | 5 hr |
| Sep 23, 1:12 PM CDT | Flash Flood Warning | LMK | Bullitt, Hardin | 4 hr |
| Sep 23, 1:12 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 48 min |
| Sep 23, 1:25 PM CDT | Flash Flood Warning | LMK | Grayson, Ohio | 4 hr |
| Sep 23, 1:26 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 19 min |
| Sep 23, 1:40 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 35 min |
| Sep 23, 1:50 PM CDT | Flash Flood Warning | LMK | Butler, Logan | 4 hr |
| Sep 23, 2:14 PM CDT | Flash Flood Warning | LMK | Edmonson | 3 hr |
| Sep 23, 3:21 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 24 min |
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.